Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2019 | Journal Article | IST-REx-ID: 6232 | OA
Gerencser M. 2019. Boundary regularity of stochastic PDEs. Annals of Probability. 47(2), 804–834.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6511 | OA
Bao Z, Erdös L, Schnelli K. 2019. Local single ring theorem on optimal scale. Annals of Probability. 47(3), 1270–1334.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

issn=00911798

Search

Filter Publications

  • Display / Sort

    Citation Style: ISTA Annual Report

    Export / Embed